Optometry Forums


Reply
Thread Tools Display Modes

what can cause vision is get fuzzy and dim?

 
 
William Stacy
Guest
Posts: n/a

 
      10-11-2005, 05:42 PM
Unusual symptom. Does it affect both eyes (do you get the same effect
if you cover one eye, and then the other)?

Does the fuzziness affect all distances (far and close up)?

Does anything seem to "bring it on", or does it always happen the same
time of day?

w.stacy, o.d.

tracy wrote:

>Hi my vision seem to get fuzzy and dim which last 5-7 sec, about once
>every week or two. i don't have headache, no loss of vision, only
>medical problem i have is asthma and i'm taking albuterol for it. i am
>16 yo female. what can be the cause of this? TIA
>
>tracy
>
>

 
Reply With Quote
 
 
 
 
tracy
Guest
Posts: n/a

 
      10-11-2005, 05:59 PM
Hi my vision seem to get fuzzy and dim which last 5-7 sec, about once
every week or two. i don't have headache, no loss of vision, only
medical problem i have is asthma and i'm taking albuterol for it. i am
16 yo female. what can be the cause of this? TIA

tracy
 
Reply With Quote
 
 
 
 
Ann
Guest
Posts: n/a

 
      10-11-2005, 07:44 PM
On Tue, 11 Oct 2005 17:42:59 GMT, William Stacy <(E-Mail Removed)>
wrote:

>Unusual symptom. Does it affect both eyes (do you get the same effect
>if you cover one eye, and then the other)?
>
>Does the fuzziness affect all distances (far and close up)?
>
>Does anything seem to "bring it on", or does it always happen the same
>time of day?


Sounds to me like when you get gunk passing over the pupil..
everything goes off for a couple of seconds until it's blinked away.

>w.stacy, o.d.
>
>tracy wrote:
>
>>Hi my vision seem to get fuzzy and dim which last 5-7 sec, about once
>>every week or two. i don't have headache, no loss of vision, only
>>medical problem i have is asthma and i'm taking albuterol for it. i am
>>16 yo female. what can be the cause of this? TIA
>>
>>tracy
>>
>>


 
Reply With Quote
 
Dom
Guest
Posts: n/a

 
      10-12-2005, 09:59 AM
Tracy, does your vision get "blurry" (out of focus) or does it get "dim"
(grey & dull)?

Dom


tracy wrote:
> Hi my vision seem to get fuzzy and dim which last 5-7 sec, about once
> every week or two. i don't have headache, no loss of vision, only
> medical problem i have is asthma and i'm taking albuterol for it. i am
> 16 yo female. what can be the cause of this? TIA
>
> tracy

 
Reply With Quote
 
 
 
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
can lead poisoning cause night blindness? efffemm@f-m.fm Optometry Archives 0 12-01-2006 09:14 AM
artificial tears: can they cause chemical burn when used improperly? Sandra Optometry Archives 0 05-03-2004 05:34 PM
Can Prozac and Adderall cause blurry vision at near? mike Eye-Care 2 09-14-2003 07:40 AM
Article: St John's Wort can cause photo-oxidative damage the the lens Francine Optometry Archives 1 09-07-2003 10:08 PM
Can computer use cause deterioration of vision Nick Brown Eye-Care 0 08-19-2003 03:40 PM


All times are GMT. The time now is 01:34 PM.